| Catalog Number |
SRF-325 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "hardness and capsular contracture, baker grade unknown".Patient later reported "capsular contracture, baker grade iv".Affected side is left.The device remains implanted.
Additional Manufacturer Narrative
Clarification to b3: partial date of 2022 provided.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported later "capsular contracture baker grade iii".This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.